# SDR UIEA2017022000215

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB OTBD END, AFT SPANWISE ATTACH FLANGE FOR THE HORIZONTAL TIP HAS CORROSION ON THE TOP SURFACE.  REMOVED CORROSION IAW51-10-02-OG-0 PARA 14 & 15, FIG 1.  FOUND TO BE WITHIN LIMITS IAW  SRM 55-10-09 .
